# SDR 06FDEA2245

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZ STAB T/E REAR SPAR CHORD TOP SIDE BETWEEN RIB 20 AND 21 HAS CORROSION AT 3 EA NUT PLATE HOLES.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 AND REPAIRED IAW A310-200 SRM 55-11-21 FIG 214 PAGE 283/284.
